# SDR ASOA20160329012

- Difficulty date: March 28, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 735
- Aircraft time: 36,077 hours, 20,719 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT FRAME 29 BETWEEN STR 15L AND 16L.  CUTOUT DAMAGED AREA, FABRICATED DOUBLER AND FILLER.  INSTALLED IAW SRM 53-22-01.  ACFT RELEASED AND RETURNED TO SERVICE.
